# SDR 2013FA0000174

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: General aviation
- Aircraft: N44475
- Make and model: Cessna P210N
- Aircraft serial: P21000408
- Aircraft time: 4,668 hours
- Engine: Cont TSIO520P
- Engine time: 1,138 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Barrel
- Part number: 655470
- Part serial: PG28785
- Condition: Separated
- Location: Nr 2 Cylinder
- Part time: 1,138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER BARREL SEPARATED FROM HEAD DURING FLIGHT.  ENGINE STARTED RUNNING ROUGH AND PILOT RETURNED TO THE AIRPORT.
